dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

H. P. Masiha (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


1Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLH. P. Masiha, M. Rahmati: A symmetric conjugate condition for the representation of comonotonically additive and monotone functionals. Fuzzy Sets and Systems 159(6): 661-669 (2008)

Selection of 1 from 2 records - H. P. Masiha has 2 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page